# SDR SWAA2013012511872

- Difficulty date: January 19, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,293 hours, 12,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR PANEL SLPICE STRAP CORRODED, BS 772, LBL 20 - RBL 20, WL 154.  INVESTIGATED CORROSION ON CARGO FLOOR SPLICE STRAP BS 772 LBL 20-RBL 20.  FOUND TO BE OUT OF LIMITS.  REMOVED & REPLACED SPLICE STRAP PER SOPM 20-50-01.
